# SDR CALA9801343

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AND RT WHEEL WELL KEEL SKIN AREA CORRODED AT STA 680 TO 756.  THE CORRODED SECTION OF KEEL SKIN WAS REMOVED IAW SRM 53-04, FIGURE 42.  A NEW SECTION OF SKIN WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, AND 53-04, FIGURE 42.
